View Full Version : Is it normal to feel this way on Vyvanse?


llamaswithbutts
08-23-16, 06:49 PM
First off I'd like to say I was diagnosed with ADHD by a professional at age 7.

I started on Amphetamine Salts ER (Adderall) a while back, and wanted to explain how I feel in hopes to get an answer. When I started taking it, I weighed around 175 pounds. The first side effect I noticed was weight loss. Then noticed teeth grinding, extremely calm mood, and increased organization habits. My grades rose significantly well, but for some reason I didn't like the medication at first. It made me feel like someone I didn't want to be. I kind of forced myself to talk to people rather than having all of these internal thoughts. I was always on top of my game though, always checking if I had my supplies for school, etc. Things have been fine until 6 or so months after I had taken the medicine initially. The side effects I had noticed were: euphoria, major increase in socializing skills, and even extreme euphoria (depending on the situation). I am always in a happy mood except if anything depressing was mentioned. Whenever I'm off of my medication I notice: social personality, extremely impulsive, extreme boredom (depending on the situation), decreased motivation to do tasks that require physical or (excessive) mental processing, and tendency to annoy people out of curiosity, waking up in the middle of the night, and difficulty falling asleep. It's very frightening to have all of these significantly different side effects in a short period of time. So I just decided to finally ask on a forum if there is an explanation to what this is from.

Btw, posted this on Bipolar sub forum since close relatives are diagnosed with ADHD/Bipolar.

1 more thing =P. My Mom did pretty ****ty in school and most likely had signs of ADHD in her childhood (but don't know much more than that), as did I And did my grandpa, and my father. Would any of that be a factor in to what it could be, apart from Bipolar?

sarahsweets
08-24-16, 01:15 AM
I am not sure what you are asking, could you clarify? are you asking if you have bipolar or adhd? Or just if vyvanse is supposed to feel this way? If I had those types of side effects and they outweighed the positives, I would talk to my doctor about switching to something else.

llamaswithbutts
08-24-16, 06:48 PM
I am not sure what you are asking, could you clarify? are you asking if you have bipolar or adhd? Or just if vyvanse is supposed to feel this way? If I had those types of side effects and they outweighed the positives, I would talk to my doctor about switching to something else.

Essentially wondering what is all of these different side effects are. Could it be the medication wearing off? Thanks.

Laserbeak
08-24-16, 11:32 PM
Essentially wondering what is all of these different side effects are. Could it be the medication wearing off? Thanks.


Well teeth grinding is a common side effect of most (if not all) stimulants. Amphetamines (Vyvanse, as I understand, is an amphetamine), Ritalin, MDMA (a type of amphetamine too), cocaine... And no, the grinding stops as the drug wears off.

BTW: What kind of llamas don't have butts?

sarahsweets
08-25-16, 04:47 AM
What is the dose you are on?

AmroIb
05-21-17, 12:10 PM
You could have both, it's really hard to tell which disorder causing the symptoms it could be from bi-polar or medication withdrawal. Bi-polar one of the most misdiagnosed disorder, but why are you bothered if you are doing well on the medication ? even if it's causing hypo mania, hypo-mania itself is not bad unless it's making you hurting yourself or others, I believe I'm bi-polar and I experience the same symptoms as you on Adderall, was not professional diagnosed.